# SDR SWAA2016032850226

- Difficulty date: March 18, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N7727A
- Make and model: Boeing 737-76N
- Aircraft serial: 32673
- Aircraft time: 32,834 hours, 14,896 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 149A76529
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FAIRING 193B OUTER SURFACE DELAMINATED.  REPAIRED FAIRING IAW EA.
